# SDR DALA2016041703098

- Difficulty date: April 16, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 51,556 hours, 23,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM 765 AT AFT GALLEY AREA FROM FRAME 66+5" TO FRAME 68.  REPLACED FLOORBEAM 765 BETWEEN FRAME C-66 TO C-70 IAW SRM 51-72-11 AND DWG D534-72780.
